Schmutz, Michael

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2016 | 2014 | 2013 | 2011 | 2010


Haier, Andreas; Molchanov, Ilya; Schmutz, Michael (2016). Intragroup transfers, intragroup diversification and their risk assessment. Annals of finance, 12(3), pp. 363-392. Springer 10.1007/s10436-016-0284-6


Molchanov, Ilya; Schmutz, Michael (2014). Multiasset Derivatives and Joint Distributions of Asset Prices. In: Kabanov, Yuri; Rutkowski, Marek; Zariphopoulou, Thaleia (eds.) Inspired by Finance - The Musiela Festschrift (pp. 439-459). Switzerland: Springer 10.1007/978-3-319-02069-3

Schmutz, Michael; Zürcher, Thomas (2014). A Stieltjes approach to static hedges. In: Kabanov, Yuri; Rutkowski, Marek; Zariphopoulou, Thaleia (eds.) Inspired by Finance - The Musiela Festschrift (pp. 519-534). Switzerland: Springer 10.1007/978-3-319-02069-3_24

Schmutz, Michael; Zürcher, Thomas (2014). Static replications with traffic light options. Journal of Futures Markets, 34(7), pp. 690-702. Wiley 10.1002/fut.21621

Molchanov, Ilya; Schmutz, Michael; Stucki, Kaspar (2014). Invariance properties of random vectors and stochastic processes based on the zonoid concept. Bernoulli, 20(3), pp. 1210-1233. International Statistical Institute 10.3150/13-BEJ519

Rheinländer, Thorsten; Schmutz, Michael (2014). Quasi-Self-Dual Exponential Lévy Processes. SIAM Journal on Financial Mathematics, 5(1), pp. 656-684. 10.1137/110859555


Rheinländer, Thorsten; Schmutz, Michael (2013). Self-dual continuous processes. Stochastic processes and their applications, 123(5), pp. 1765-1779. Elsevier 10.1016/


Molchanov, Ilya; Schmutz, Michael (2011). Exchangeability-type properties of asset prices. Advances in applied probability, 43(3), pp. 666-687. Sheffield: Applied Probability Trust 10.1239/aap/1316792665

Schmutz, Michael (2011). Semi-static hedging for certain Margrabe-type options with barriers. Quantitative finance, 11(7), pp. 979-986. Abingdon, UK: Routledge 10.1080/14697688.2010.497494


Molchanov, Ilya; Schmutz, Michael (2010). Multivariate extension of put-call symmetry. SIAM journal on financial mathematics, 1(1), pp. 396-426. Philadelphia, Pa.: SIAM 10.1137/090754194

Provide Feedback